Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Have hyperuricaemia, joint pain, myaligia, have bilateral renal gravels. Help?

HI, I AM A 42 YEARS OLD MALE , KNOWN CASE OF HYPERURICAEMIA (LAST RESULT 370). I HAVE LOIN PAIN, MULTIPLE JOINT PAINS AND MYALGIA (NO SWELLING OR FEVER) AND INCREASED FREQUENCY OF URINATION. MY DOCTOR TOLD ME TODAY THAT I HAVE BILATERAL RENAL GRAVELS BUT NO HYDRONEPHROSIS . HEIGHT IS 185 CM AND WEIGHT IS 102 KG I AM ON ALLOPURINL TABS 300 MG OD. WHAT IS YOUR ADVICE THANKS ADIL
Asked On : Sat, 30 Mar 2013
Answers:  1 Views:  55
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
General & Family Physician 's  Response
Hello.Two of the most frequent complications of hyperuricaemia are the formation of kidney stones (causing renal colic pain) and the deposit of uric acid crystals in the joints (causing inflammation and pain in the joints).
Dorsal and lumbar pain radiating down your abdomen, increased urinary frequency and difficult urination are symptoms of renal colic.
It seems that you're starting with renal colic.You must look you and go to Emergency Service if your symptoms are referred.
For now, In my opinion Diclofenac 50 mg thrice a day can be taken for treating your pain. Please consult your Local Doctor for a prescription.
I wish you good health.
(In case the answer would have been useful please indicate this)







Answered: Sat, 13 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor